# SDR SIMA20150102008

- Difficulty date: January 2, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 28,647 hours, 24,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Nut Plate
- Condition: Broken
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT WING FWD FUSELAGE EMER EXIT LAMP INOPERATIVE.  TROUBLE SHOT FOUND INTERNAL NUTPLATES BROKEN.  R & R ASSEMBLY IAW AMM 33-50-10-000-801-A & 33-50-10-400-801-A.  OPERATIONS CHECKED GOOD AT THIS TIME.
